Frequency hopping sequences with optimal partial autocorrelation properties

Yu Chang Eun, Seok Yong Jin, Yun Pyo Hong, Hong Yeop Song

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

We classify some pk-ary (p prime, k integer) generalized m-sequences and generalized Gordon-Mills-Welch (GMW) sequences of period p2k - 1 over a residue class ring R = GF (p [ξ⌉/(ξk) having optimal partial Hamming autocorrelation properties. In frequency hopping (FH) spread-spectrum systems, these sequences are useful for synchronizing process. Suppose, for example, that a transmitting pk-ary FH patterns of period p2k - 1 are correlated at a receiver. Usually, the length of a correlation window, denoted by L, is shorter than the pattern's overall period. In that case, the maximum value of the out-of-phase Hamming autocorrelation is lower-bounded by ⌈L/pk + 1⌉ but the classified sequences achieve this bound with equality for any positive integer L.

Original languageEnglish
Pages (from-to)2438-2442
Number of pages5
JournalIEEE Transactions on Information Theory
Volume50
Issue number10
DOIs
Publication statusPublished - 2004 Oct

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Frequency hopping sequences with optimal partial autocorrelation properties'. Together they form a unique fingerprint.

  • Cite this